MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE; CLEARSIGHT MODULE

EDWARDS LIFESCIENCES HEMOSPHERE; CLEARSIGHT MODULE
Model Number HEMCSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested to be returned for evaluation.It has not arrived yet.Once the evaluation has been completed, the evaluation results will be submitted in a supplemental submission.The device history record review is pending.Once the results are available, they will be submitted in a supplemental submission.The other three times referred to in the b5 will be sent in a separate submission.The submission numbers will be sent when available.
 
Event or Problem Description
It was reported that there was a failure with the clearsight module.There was a blood pressure reading discrepancy when using the cs module during use.Troubleshooting was done by checking the ge monitor, checking the ge cables, and checking the non invasive blood pressure reading on the ge monitor and then assessing calibration.The disposable devices were exchanged, but the same reading discrepancy occurred.The clinician exchanged the pressure controller and the heart reference sensor devices, but the same issue still occurred.By process of elimination the clearsight module and acumen cuff were not ruled out as suspect.This event occurred three previous times.The acumen cuff report will be submitted in a separate submission.There was no patient harm or injury.The patient demographics were requested but not provided.There was no inappropriate patient treatment administered.
 
Additional Manufacturer Narrative
The product has been returned and is being evaluated.The results are not yet available.When the product evaluation is completed, the results will be sent in a supplemental submission.The device history record review was re-done as the serial number has been corrected.All manufacturing inspections passed with non-conformances.
 
Additional Manufacturer Narrative
The report id numbers are available to link these mdr submissions, 2015691-2024-05228, 2015691-2024-05229, 2015691-2024-05230, 2015691-2024-05231.The device history record review has been completed and all manufacturing inspections passed with no non conformances.
 
Additional Manufacturer Narrative
The clearsight module was returned and evaluated.The evaluation found that when the clearsight module was connected to a known good working hemosphere monitoring system for testing three times, that each time there were no error messages noted.A normal blood pressure reading and waveform display were able to be obtained.During monitoring for one hour the values remained steady.A visual inspection found no physical damage to the device.There was no defect found.The reported issue could not be confirmed.The engineering evaluation was completed.The reported event could not be confirmed or replicated during the analysis, as the device responded appropriately during testing.Since the complaint was not confirmed there was not sufficient evidence to determine if this complaint was related to manufacturing, design, and/or labeling.It is not known if any procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
HEMOSPHERE
Common Device Name
CLEARSIGHT MODULE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key19711925
Report Number2015691-2024-05229
Device Sequence Number12906186
Product Code DQK
UDI-Device Identifier00690103202762
UDI-Public(01)00690103202762(11)210831
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K201446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model NumberHEMCSM10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/10/2024
08/06/2024
08/23/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date08/06/2024
08/09/2024
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown